# SDR VGCA20140620001

- Difficulty date: June 20, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N216WE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 37,496 hours, 21,823 cycles
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Service Panel
- Part number: 6556235159
- Condition: Departed
- Location: Zone 100
- Part time: 37,496 hours, 21,823 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG VIBRATION IN FLIGHT, AFTER LANDING PERFORMED WALK AROUND AT WHICH POINT DISCOVERED THE LT HYD ACCESS PANEL MISSING & DENT IN LT INLET COWLING RESULTING IN SUSPECTED FOD DAMAGE.
